MAUDE Adverse Event Report: QUIDELORTHO CORPORATION LYRA SARS-COV-2 ASSAY

QUIDELORTHO CORPORATION LYRA SARS-COV-2 ASSAY
Catalog Number M120
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: customer is extracting samples using an off-label extraction system and using an off label transport media (outside of product insert specifications).Root cause: off-label use.Source: email.
 
Event or Problem Description
Customer reporting 3 suspected false positive sars results.No confirmation testing was performed on the samples and during interview with the customer it was found they were using an unapproved extraction system as well as an off-label transport media.Report 2 of 3.

Brand Name
LYRA SARS-COV-2 ASSAY
Common Device Name
LYRA SARS-COV-2 ASSAY
Manufacturer (Section D)
QUIDELORTHO CORPORATION
10165 mckellar court
san diego CA 92121
Manufacturer Contact
karl luke
2005 east state street
athens, OH 29621
7405893382
MDR Report Key17840731
Report Number0002024674-2023-01741
Device Sequence Number7247440
Product Code QJR
UDI-Device Identifier30014613339090
UDI-Public30014613339090
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EUA200016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM120
Device Lot Number240327
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown